# SDR IPXA2023122624315

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N396UP
- Make and model: Boeing 767-300
- Aircraft serial: 40364
- Aircraft time: 27,148 hours, 8,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - SCRATCH MARK FOUND AT FUSELAGE EXTERNAL SKIN STA 368 TO STA 390, S-10L OK TO WORK
